Irregular Menstruation After Taking Hormone Drugs?

Illustration of Irregular Menstruation After Taking Hormone Drugs?
Illustration: Irregular Menstruation After Taking Hormone Drugs? post.medicalnewstoday.com

what is a doctor of hormonal medicine ??? After I consume the hormone drug from my doctor I have menstruation 2x in a month, but not like the usual obstacles, the second one is only stuck to my pants and once there is a small brown blood clot, but there is no pain sprti menstrual usual ?? what I want to ask? is that dangerous ?? or whether signs of pregnancy? please answer from the doctor? thanks

1 Answer:

Hello Meldawaty, thank you for asking at HealthReplies.com.


Hormone medicine is a type of drug that is specifically made to contain synthetic female hormones (artificial hormones) that can cause the effects of work resembling natural hormones in the body.


This medicine is only given on the indication and doctor's instructions in certain conditions, such as:

Therapy for female hormonal balance disorders
Ovarian (Cystic) Cyst
Miom
Abnormal uterine growth (endometrial hyperplasia)
Endometriosis
Method of contraception
Helps prevent menstruation in certain conditions

Complaints that you experience at this time may be caused by side effects of using hormonal drugs because the body is undergoing adjustments or it can also be a symptom of the disorder that you are experiencing that requires hormone therapy as mentioned above.


If these complaints bother you enough, you can go back to the doctor who gave you the hormone therapy to do an evaluation of whether the complaint is still a symptom of an abnormality that you have, side effects of the drug, or there are other conditions that have just arisen. Spots can indeed arise when a new pregnancy is about to occur, but further tests need to be done to make sure.


Regarding the dangerous or not will also be helped determined by your doctor after the examination is done and the diagnosis of the cause of your complaint is determined


In the meantime, keep consuming the medicine given by your doctor according to the rules until there are further recommendations on how to use it. It is not recommended to stop or replace these drugs without clear advice from your doctor.


If bleeding occurs continuously and in large numbers and is accompanied by other complaints such as severe abdominal pain, shortness of breath, pale or dizzy skin, immediately go to the hospital emergency room to get further help.


I hope this helps.

: by

Related Question

Drink Milk That Is Right For Heart Swelling?

Drink Milk That Is Right For Heart Swelling?

(1 year ago)

Hello, I want to ask. My grandmother had a weak heart, and every time her legs were big like swelling. How to deal with it how is it? R nThen can my grandmother drink milk? R nUsua...

The Cause Of The Palm Suddenly Black?

The Cause Of The Palm Suddenly Black?

(12 months ago)

Hello … I want to ask 2x this is my left palm suddenly blackened somewhat, but it will disappear by itself I am afraid if there is an illness … it could happen because ...

What Are Tips For People Who Often Have Difficulty Communicating Directly?

What Are Tips For People Who Often Have Difficulty Communicating Directly?

(1 year ago)

I often have difficulty in communicating directly, I am a person who is more free in writing but because of that many problems that eventually arise in family and friendship. What ...

Leave a Reply

Your email address will not be published. Required fields are marked *